Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Itchy rash on the chest, back post hysterectomy, no improvement with benedryl, z pack, all tests normal, slight elevation in WBC

I had a hysterectomy almost 4 weeks ago, about 5 days after surgery I developed a pimple looking rash , doctor took me off cleocin and put me on benedryl . did not work. I went to family doctor thought I had pneumonia due to cough, so put me on a z pack and said should help with rash also, did sttle down some. Rash is back all over my chest(which is the worst), back and some on my arms. Never had other than a few pimples here or there on my neck before surgery what should I do and what could it be. Has become a little itchy. family also did blood work WBC normal, liver enzymes normal, CBC before and after surgery normal other than slightly high WBC post op
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response

I understand your worry.

I think you should use calamine lotion to the affected areas of the rash. Also, take good antihistamines like levocetrizine. It should subside in a week's time.

Get well soon.

Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor